# SDR UIEA2020070601484

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,317 hours, 15,350 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 300710404
- Part serial: 308
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DID AIR RETURN DUE TO 2.5 FUEL DIFFERENCE BETWEEN TOTALIZER CALCULATED AND INCREASING.  REMOVED AND REPLACED FUEL QTY IND PROCESSOR UNIT.  ACCOMPLISHED OPERATIONAL CHECK, NO DISCREPANCIES NOTED IAW AMM TASK 28-41-08-004-001, 28-41-08-404-009 AND 28-41-00-715-001-002.
